# SDR 2008UALA03160

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 50,166 hours, 34,448 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING STRIP PULLED UP AT 1B.  FOUND LIGHT ASSEMBLY LOOSE.  SECURED LIGHT ASSEMBLY.  AC OK FOR SERVICE.
